# SDR C7WA200400085

- Difficulty date: November 3, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 737231
- Aircraft serial: 21630
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350T
- Condition: Loose
- Location: Lt Mix Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN:  UNABLE TO PRESSURE IN FLIGHT.  ATTEMPIED TO CONTROL CABIN MANUALLY WITH FULL INCREASE PRESSURE NO HELP.  RESECURED LOOSE DUCT AT LT MIX VALVE.  OPS CHECK GOOD ON THE GROUND IAW MM.
